# SDR KBM2003F00022

- Difficulty date: July 26, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- Engine: Tmeca ARRIEL1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 350A33215300
- Condition: Cut
- Location: Tail Rotor
- Part time: 762 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAMINATE BEARINGS HAS MULTIPLE CUTS.  REPLACED WITH NEW LAMINATE BEARING.(K)
